# SDR USAA2013050700010

- Difficulty date: April 25, 2013
- Submitted: May 7, 2013
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 42,223 hours, 15,383 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175000000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DELAMINATION ON FLOOR PANEL 251JG BETWEEN FR62 TO FR64 & BETWEEN Y1732 TO Y1292.  REPLACED FLOOR PANEL 251JG IAW A320 SRM 53-02-00, FIG 209 & IRM 9701 REV G.
